MathSciNet Relay Station
MathSciNet bibliographic data
MR1677134 (2000a:33030) 33E10 (34L40 47N50 81Q05)
Jager, Lisette Fonctions de Mathieu et fonctions propres de l'oscillateur relativiste. (French) [Mathieu functions and eigenfunctions of the relativistic oscillator] Ann. Fac. Sci. Toulouse Math. (6) 7 (1998), no. 3, 465–495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement